MAUDE Adverse Event Report: TIDI PRODUCTS LLC SAFETY VEST; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC SAFETY VEST; RESTRAINT, PROTECTIVE
Model Number 3060M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer confirmed the product will not be returning for analysis.Therefore, this event is reported based on the information provided by the customer.The customer unit manager reported that the patient was placed in a roll vest and bilateral soft wrist restraints.The patient would vacillate from sleeping to quickly agitated.The patient remained agitated and yelling at team, trying to get out of the bed and was able to pull out of his bswr and rip the roll vest.Md was notified, the patient was re-assessed, and additional meds were ordered prn and hold initiated.Images of product were provided of the failed areas and based on those pictures excessive force is the possible cause for this event due to the patients highly aggressive behavior.The ifu contraindications state do not use on a patient who is or becomes highly aggressive, combative, agitated, or suicidal.The instructions for use (ifu) were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.Ifu states always monitor patient per facility policy.Improper application or use of any restraint may result in serious injury or death.Make sure straps cannot slide, loosen, or tighten if the patient pulls on them, or if the bed or chair seat position is adjusted.The patient may suffocate if the straps tighten.If the straps loosen, serious injury or death may occur from: patient escape; or from chest compression or suffocation if the patient becomes suspended in the restraint.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warrant.User facility report (b)(4) / manufacturer reference file (b)(4).
 
Event or Problem Description
Uf/importer report #: (b)(4).Patient became agitated and attempted to get out of bed and punched three times at a nurse, striking the nurse at the third attempt.The patient was placed in bilateral soft wrist restraints and a safety vest restraint.Many hours later, the patient became agitated once again and successfully pulled out the bilateral soft wrist restraints and ripped the fabric of the safety vest trying to get out of bed.There was no staff injury or violence towards the team with this second event, nor did the patient suffer any injuries.Nursing team was concerned about the fabric tears in the safety vest restraint and requested the manufacturer review the safety vest restraint and why the fabric was able to rip apart.Item 3060m lot# 4046t011.

Brand Name
SAFETY VEST
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key20461707
Report Number2182318-2024-00120
Device Sequence Number15395026
Product Code FMQ
UDI-Device Identifier10190676002600
UDI-Public10190676002600
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number3060M
Device Catalogue Number3060M
Device Lot Number4046T011
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight59 KG